Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have elevated AST/ALT levels. Have ascites and cysts on liver. Liver disease?

I have had elevated AST / ALT levels (twice the high end of normal), low Alk. Phosphate , low sodium. Ultrasound clear, so was MRI, but trace amounts of ascites and two cysts found on liver. Tested for Hep. A, B, C, all clear. I do not have celiac but I think I have food intolerances to high fiber foods and have bad flatulence when I eat those things. Otherwise, pretty asymptomatic. What could be the problem? I hope I am not in the beginning stages of liver disease.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
Well, ascites indicates some significant liver disease and you should try to find the exact cause which can be some autoimmune disorder, congenital liver disease ,certain infections or metabolic diseases. YOu should do liver biopsy to rule this out.
Wish you good health. Regards
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor